# SDR 9803706635

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER A NORMAL START OF THE NR 2 ENGINE AND WHEN STARTING THE NR 3 ENGINE, APPROXIMATELY 2 MINUTES LATER, THE NR 2 ENGINE EGT ROSE TO 550C WITH BOTH N1 AND N2 DECREASING.  THE ENGINE WAS SHUT DOWN.  GROUND PERSONNEL REPORTED SOME TORCHING VISIBLE FROM THE NR 2 ENGINE.  THE ENGINE WAS RESTARTED AND OPERATED NORMALLY.
